# SDR DL72S010429

- Difficulty date: March 15, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 61,135 hours, 45,348 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 5334E
- Condition: Inoperative
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR-TURN-BACK DUE TO ELECTRICAL BURNING SMELL IN FWD GALLEY AREA.    SLC MECHANIC FOUND FWD GALLEY OVEN TO BE THE CAUSE. REPLACED GALLEY OVEN.
